# SDR FDEA201709012442

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 60,203 hours, 21,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: 60B4001842
- Part serial: 1878376
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMED LIGHT IS ILLUMINATED WITH THE HANDLE IN THE DISARMED POSITION.    R & R THE SENSOR S10215 IAW SWPM 20.   PERFORMED ADJUSTMENT AND TEST IAW MM 52-11-25-5.   OPS CHECKED GOOD.
